Translator Disclaimer
2006 Expansion of solutions of parameterized equations and acceleration of numerical methods
István Gyöngy, Nicolai Krylov
Illinois J. Math. 50(1-4): 473-514 (2006). DOI: 10.1215/ijm/1258059483

Abstract

A general scheme of parameterized families of equations is considered, and abstract results on the expansion of the solutions and on the acceleration of their convergence in terms of the parameter are presented. These results are applied to fractional step approximations for linear parabolic PDEs, systems of linear PDEs, and for nonlinear ordinary differential equations. Applications to accelerating the convergence of finite difference schemes for these equations will be presented in a subsequent paper.

Citation

Download Citation

István Gyöngy. Nicolai Krylov. "Expansion of solutions of parameterized equations and acceleration of numerical methods." Illinois J. Math. 50 (1-4) 473 - 514, 2006. https://doi.org/10.1215/ijm/1258059483

Information

Published: 2006
First available in Project Euclid: 12 November 2009

zbMATH: 1123.65084
MathSciNet: MR2247837
Digital Object Identifier: 10.1215/ijm/1258059483

Subjects:
Primary: 65B05
Secondary: 65L06, 65M99

Rights: Copyright © 2006 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.50 • No. 1-4 • 2006
Back to Top